# SDR MASA2011112464091

- Difficulty date: November 23, 2011
- Submitted: November 24, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 36,786 hours, 27,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MX RELAMPED EMERGENCY LIGHT.
